# SDR FDEA201112175328

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35613
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STA 780-800 BETWEEN S-15L TO S-16L DENTED.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. REPAIRED ON STAM N/R 4716842001 IAW STAM EA 757-5331-16-F3617, REV- .  MAJOR REPAIR.
